# SDR HEEA0010460

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2245Y
- Make and model: Bell 206L-1
- Aircraft serial: 45751
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 206075187001
- Condition: Defective
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PRESSURE IS APPLIED FLUID LEAKS INTO FACE OF GLASS.
